I have been injecting MTX for years off and on, now I am back on it since May.
Last week I injected my left thigh ( I do the thigh, instead of stomach) and the next day I had a bruise, the size if a quarter, this week I injected the right thigh and I got a bruise, the size of my hand. It is black and dark purple ( Lupus color).
My question is, did I just hit a vain or what is happening? In all these years it has never happened and now two weeks in a row.
Has anyone ever had this happen?
When I was on MTX I bruised a lot more than I do now and I bruise really easily. Sometimes I didn't and sometimes I did, but yea this happens a lot to me now too. Bring it up to your doctor or you could just call and have the nurses note it so it's on your file. Shots always make me bruise and depending on how bad my flare is the worse I bruise.
I also bruise real easy, but this one is a huge one. I have never had one at the injection site.